# SDR FDEA201503060697

- Difficulty date: March 6, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 758 hours, 28,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 143N34125
- Condition: Corroded
- Location: Bs 700-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT STATION 700 - 720, STRINGER 20L - 22L MIDDLE WASTE SERVICE PAN UPPER DOUBLER PLATE CORRODED.  REMOVED PER SRM 51-10-02 REV 113 AND FOUND OUT OF LIMITS IAW SRM 53-00-53 FIG 101 ALLOWABLE DAMAGE 1 REV 114 PART 1 OF EA F-5310-T0315975.
